Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

188 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is it safe to take lexopro while taking venalaxafine?

Answered by
Dr.
Dr. Sree Gouri SR

OBGYN

Practicing since :2006

Answered : 5162 Questions

default
Posted on Mon, 25 Nov 2013 in General Health
Question: Hi. can I take lexopro and venalaxafine together. lexopro calms me down more
doctor
Answered by Dr. Sree Gouri SR 1 hour later
Brief Answer: major drug interactions between two Detailed Answer: Hi, Thanks for the query. Lexapro contains escitalopam, which belongs to selective serotonin reuptake inhibitors and venalaxafine belongs to serotonin norepinephrine reuptake inhibitors. Both are antidepressants. There are major drug interactions reported between the two. So better to avoid taking the drugs together. As you are comfortable with lexapro, you may continue that with your doctor's advice. Hope I have answered your query. I will be available to answer followup queries. If you are satisfied with the answer, please give your review at the end of the discussion. Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Escitalopram oxalate

doctor1 MD

Hello Dr, I am a 34 year old married man with a 4 year kid and a successful professional career. I was diagnosed with Generalized Anxiety Disorder and my condition was relatively severe during XXXXXXX 2016 period. There has been some improvement...

doctor1 MD

I have been wearing a fitbit for about 3years and according to it, I don't get more than 4 hours of sleep a night. As a RN myself, I am skeptical, however the restlessness that it logs is astounding. My family has witnessed my tossing and turning...

doctor1 MD

Hello - I have been taking Escitalopram Oxalate 10 mg & Trazadone Hcl 50 mg for several years for sleeplesness, and want to wean myself off of them. I have read recently of their long-term negative effects. How can I safely stop taking them?

doctor1 MD

HI, I have been taking: Escitalopram oxalate 10 mg in the morning and trazo-done 50mg (but I break them in half) at night. After 7 weeks my doctor prescribed Bupropion hydrochloride extended-release (XL) 150 mg to take in the morning. I took Bupropion 2 day in a row then stopped, because I injured my ankle and was given a 2 week supply of Hydroco/acetaminop 325mg (which I also only take half every 6 hours). I m a little (a lot) concerned about the interactions between all the drugs. what should I take or not take? Also, I m a moderate social drinker. Should I not drink while taking any of these medications. Thanks.

doctor1 MD

Dear Sir I am 37 years old and I have depression for last 10 years.And nerves of my head get stressed.Currently I am taking following medecines- 1. Tab. Duzela -30 mg ( Containing Duloxetine Hydrochloride) one in the morning and one in night 2 tab.Lithosun- SR ( Lithium Carbonate-400 mg) one in the morning and one in night 3 Tab. Mirtaz -15 ( mirtazapine -15 mg) one in the night 4.Tab. Lametec -50 mg ( lamotrigine-50 mg) one in morning and one in night 5 Tab. Cipralex-10 ( containing- Escitalopram Oxalate -10 mg) one tab in the morning Pl. suggest me

doctor1 MD

Hi, Im taking lexapro,concerta and I just started abilify.. I do not want to take lexapro anymore,because of the fact I have no sex drive. can I just take concerta and abilify? concerta hepls me the most with focus ,energy and mood, not sur about abilify yet. just started it. I want to give it time to work.

doctor1 MD

hi ......iam 22 year old.....and from two year iam suffering from headache and then i consult with neurophysician....and according to him i have a disease by name... type a personality panic attack (brilliant student) and he give me just single tablet cipralex ...for 3 month.......and now iam feeling well but again little bit feeling same condition.......please give me some idea ehat should i do